# SDR SWAA2016012248281

- Difficulty date: January 14, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 34,375 hours, 16,235 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW VERTICAL PRESS WEB CRACKED AT BS 663, BETWEEN LBL 40.00 - 45.64.  REPAIRED WEB IAW SRM.
